MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X30IN 6-0 D/A BV; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X30IN 6-0 D/A BV; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number M8776
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was provided: how many devices demonstrated the alleged deficiency? it is unknown how many devices demonstrated the deficiency.Shared a nurse came to him with the box of prolene suture saying the needles were popping off and that¿s all he was made aware of.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on 06-nov-2025 and suture was used.The needle keep popping off when there using it.There were no patient adverse event.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 1/6/2026 this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found additional information: h3, h6 h3 investigational summary: the product was returned to ethicon for evaluation.Six (6) representative unopened samples and one empty open foil were received for analysis.Product code m8776.The complaint sample was not received for evaluation.Upon initial inspection of the samples, no external damages were observed on the external packets.In order to evaluate the condition of the returned samples, the packets were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related no defects were observed during evaluation.A functional test was performed using instron equipment, and the pull force results were above the minimum requirements.The event described could not be confirmed as the device performed without any defect noted.It should be noted that as part of our quality process, each batch is randomly inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.The event described could not be confirmed as no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.

Brand Name
PRLNE BLU 4X30IN 6-0 D/A BV
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23707963
Report Number2210968-2025-13567
Device Sequence Number10629354
Product Code GAW
UDI-Device Identifier10705031046207
UDI-Public(01)10705031046207(17)291231(10)10633C
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM8776
Device Lot Number10633C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown